# SDR MWEA99254

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99579101
- Condition: Bent
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL IS BENT AND DAMAGED AT STATION 446 IN FORWARD CARGO COMPARTMENT.  MAINTENANCE FABRICATED AND INSTALLED NEW INTERCOSTAL.
